# SDR ASAA2019111231279

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 45,738 hours, 13,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE CHECK OF #1 ZONE / TEMP CONTROLLER REF B737-800 AMM 21-60-00. CURRENT FAULT RAM AIR ACT. RERAN BITE CHECK NO FAULTS NOTED.
